Repositorio de producción científica de la Universidad de Sevilla

Inequalities between Littlewood–Richardson coefficients

Opened Access Inequalities between Littlewood–Richardson coefficients

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Bergeron, François
Biagioli, Riccardo
Rosas Celis, Mercedes Helena
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2006-05
Publicado en: Journal of Combinatorial Theory, Series A, 113 (4), 567-590.
Tipo de documento: Artículo
Resumen: We prove that a conjecture of Fomin, Fulton, Li, and Poon, associated to ordered pairs of partitions, holds for many infinite families of such pairs. We also show that the bounded height case can be reduced to checking that the conjecture holds for a finite number of pairs, for any given height. Moreover, we propose a natural generalization of the conjecture to the case of skew shapes.
Cita: Bergeron, F., Biagioli, R. y Rosas Celis, M.H. (2006). Inequalities between Littlewood–Richardson coefficients. Journal of Combinatorial Theory, Series A, 113 (4), 567-590.
Tamaño: 303.0Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41691

DOI: http://dx.doi.org/10.1016/j.jcta.2005.05.002

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones